# SDR HALA2009040800133

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,976 hours, 4,782 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2903004
- Part serial: 658411
- Condition: Leaking
- Location: Hyd System
- Part time: 24,976 hours, 4,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT GATE FOUND HYD LEAKING FROM LEFT ENGINE ISOLATED TO LEFT ENGINE DRIVEN PUMP.  REMOVED AND REPLACED LEFT ENGINE DRIVEN PUMP PER MM TASK 29-11-05-404-024, OPS CHECK CARRIED OUT NORMAL.  NO LEAKS OBSERVED.
